MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 3.2.2.0
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.H11: the manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that the applied shifts do not display in trend review (values are zeroed out).
 
Additional Manufacturer Narrative
H11 updated: the customer reported that the applied shifts do not display in trend review (values are zeroed out).The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer is using mosaiq with a hitachi proton machine for treatment delivery.This specific configuration uses the "tdw-ii" interface.With the "tdw-ii" interface, hitachi does not encode offset shifts derived from 2d image registration during site setup verification.Moreover, mosaiq does not have coding for processing such shifts with machines having the tdw-ii interface.It is expected that applied shifts do not display in 2dirw and trend review (values are zeroed out) with the current design for the tdw-ii interface.Mosaiq did not have any malfunction and is working as designed and intended.This scenario happened after treatment delivery, therefore there was no patient mistreatment.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22192187
Report Number3015232217-2025-00033
Device Sequence Number8628267
Product Code IYE
UDI-Device Identifier07340201500071
UDI-Public(01)07340201500071(10)3.2.2.0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 3.2.2.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown